6 Publikationen

Alle markieren

[6]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946492
DECOMPOSITION OF PERSISTENCE MODULES
Botnan MB, Crawley-Boevey WW (2020)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 148(11): 4581-4596.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945443
A New Approach to Simple Modules for Preprojective Algebras
Crawley-Boevey WW, Hubery A (2020)
ALGEBRAS AND REPRESENTATION THEORY 23(4): 1849-1860.
PUB | DOI | WoS
 
[4]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931484
Sigma-pure-injective modules for string algebras and linear relations
Bennett-Tennenhaus R, Crawley-Boevey WW (2018)
JOURNAL OF ALGEBRA 513: 177-189.
PUB | DOI | WoS
 
[3]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918646
CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS
Crawley-Boevey WW (2018)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 370(5): 3289-3313.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
On quiver Grassmannians and orbit closures for representation-finite algebras
Crawley-Boevey WW, Sauter J (2017)
MATHEMATISCHE ZEITSCHRIFT 285(1-2): 367-395.
PUB | DOI | WoS
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908262
THE OBSERVABLE STRUCTURE OF PERSISTENCE MODULES
Chazal F, Crawley-Boevey WW, de Silva V (2016)
HOMOLOGY HOMOTOPY AND APPLICATIONS 18(2): 247-265.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

6 Publikationen

Alle markieren

[6]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2946492
DECOMPOSITION OF PERSISTENCE MODULES
Botnan MB, Crawley-Boevey WW (2020)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 148(11): 4581-4596.
PUB | DOI | WoS
 
[5]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2945443
A New Approach to Simple Modules for Preprojective Algebras
Crawley-Boevey WW, Hubery A (2020)
ALGEBRAS AND REPRESENTATION THEORY 23(4): 1849-1860.
PUB | DOI | WoS
 
[4]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931484
Sigma-pure-injective modules for string algebras and linear relations
Bennett-Tennenhaus R, Crawley-Boevey WW (2018)
JOURNAL OF ALGEBRA 513: 177-189.
PUB | DOI | WoS
 
[3]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918646
CLASSIFICATION OF MODULES FOR INFINITE-DIMENSIONAL STRING ALGEBRAS
Crawley-Boevey WW (2018)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 370(5): 3289-3313.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908818
On quiver Grassmannians and orbit closures for representation-finite algebras
Crawley-Boevey WW, Sauter J (2017)
MATHEMATISCHE ZEITSCHRIFT 285(1-2): 367-395.
PUB | DOI | WoS
 
[1]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908262
THE OBSERVABLE STRUCTURE OF PERSISTENCE MODULES
Chazal F, Crawley-Boevey WW, de Silva V (2016)
HOMOLOGY HOMOTOPY AND APPLICATIONS 18(2): 247-265.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung